# SDR SWAA2023073173179

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION ON SURFACE OF DOOR THRESHOLD WEB FROM STA 787 TO 847 RBL 26.<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 51-60-15-1A-1. REMOVED DAMAGED WEB PER SRM 51-40-02.;[02] VERIFIED DAMAGE FOUND TO BE OUT OF LIMIT PER SRM 51-60-15-1A-1.;[03] MATCH DRILLED NEW WEB PER SRM 51-40-05.;[04] INSTALLED NUT PLATES PER SRM 51-40-02. OK TO INSTALL WEB.;[05] VERIFIED CORRECTIVE ACTION STEPS #3 & #4. OK TO INSTALL;[06] INSTALLED NEW WEB PER SRN 51-40-02.;[07] INSTALLED NEW WEB PER SRM 51-40-02.;[08] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM 51-40-02. EYE PARTIAL WORK ACCOMPLISHED.;[09] C/W INSPECTION.
